# SDR CAL960406

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1841
- Part time: 86,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND A .50 INCH DIAMETER HOLE IN FRAME, STA 1841, ABOVE CENTER CARGO FLOOR AREA ON LT SIDE.  THE FRAME WAS REPAIRED IAW ECRA 5310-03243.  (X)
